# SDR REXA2024081200650

- Difficulty date: July 26, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 22,457 hours, 17,120 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD OVERWING EMERGENCY EXIT DOOR P/N SH670-36600-1, S/N SB1448 UPPER FORMER IS CRACKED.   REPAIRED R/H FWD OVERWING EMERGENCY EXIT DOOR P/N SH670-36600-1, S/N SB1448 UPPER FORMER ENDEAVOR EA CRJ952--17054 DATED 7/30/2024 REV IR.
